Klonapin to Valium

Discussion in 'Fibromyalgia Main Forum' started by PITATOO, Jul 14, 2009.


    PITATOO Member

    Hi all. Question - I was taken off of Klonapin after 10 years of 2mg 2 x a day and put on valium 10mg 3 x a day. No problem switching in regards to withdrawls or anything like the sort but I am so much more tired. I have even backed of to 2 pills a day but feel more fatigued than ever. I've tried taking less in the am and more in the pm etc. But nothing helps. Wonder if I will just get used to it?
  2. gasolo

    gasolo New Member

    Hi Pitatoo,

    Valium is a very long acting benzo and can cause you to feel tired. There is a very good article about benzo withdrawals and changing over to valium as a first measure. Look up Ashton protocol in google. Her explanation and withdrawal schedule worked well for me. Stopping benzos cold turkey in some people can cause seizures.

    Good luck,
    [This Message was Edited on 07/14/2009]